# SDR TI1R001461

- Difficulty date: May 11, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control Unit
- Part number: 117902131
- Part serial: 0595008
- Condition: Inoperative
- Location: Rpm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMP CONTROL UNIT - PARTS SUPPORT AGREEMENT.  REMOVED AND REPLACED.
